Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Ellis, Christopher J. (1998) Multiple equilibria and rules of thumb. Journal of Macroeconomics, 20 (1). pp. 27-54. ISSN 0164-0704. (doi:10.1016/S0164-0704(98)00046-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17709)

This list was generated on Sun Jul 12 01:48:07 2020 BST.